Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 15 found articles
 
 
  Lower bounds for negative moments of quadratic twist of modular L-functions
 
 
Title: Lower bounds for negative moments of quadratic twist of modular L-functions
Author: Bian, Huaqing
Yan, Xiaofei
Yue, Ruiyang
Appeared in: The Ramanujan journal
Paging: Volume 64 () nr. 2 pages 453-463
Year: 2024-02-24
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands